# SDR UIEA200700284

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 341BR RIGHT HORIZ STAB LEADING EDGE TOOLING MARKS AND GOUGES.  REPAIRED TOOLING MARKS ON RIGHT LEADING EDGE OF HORIZ STAB IAW SRM 55-10-03.
